MathSciNet Relay Station
MathSciNet bibliographic data
MR227692 (37 #3276) 42.25 (46.00)
Campbell, L. L. Sampling theorem for the Fourier transform of a distribution with bounded support. SIAM J. Appl. Math. 16 1968 626–636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement